# SDR RJEF20220318001

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N521TA
- Make and model: Airbus A319-132
- Aircraft serial: 3276
- Aircraft time: 46,651 hours, 18,992 cycles
- System (JASC): 3110 · Instrument Panel
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LOWER ECAM SCREEN SHUT DOWN.FOLLOWING TSM 31-63-81-810-871-A WAS REMOVED AND REPLACED LOWER ECAM (4WT2) FOLLOWING AMM 31-63-22-000-001-A AND 31-63-22-400-001-A, PERFORMED EIS SYSTEM TETS FOLLOWING AMM 31-60-00-740-004-A AND TEST RESULT IS SATISFACTORY AMM REV 59. (CREW REPORTED BURNED SMELL TROUGH RADIO COMMUNICATION)
